MENU

You are here

Publications

Export 90 results:
Filters: First Letter Of Last Name is Z  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Zagatti S. Solutions of vectorial Hamilton-Jacobi equations and minimizers of nonquasiconvex functionals. J. Math. Anal. Appl. 335 (2007) 1143-1160 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2763
Zagatti S. Some Problems in the Calculus of the Variations. [Internet]. 1992 . Available from: http://hdl.handle.net/1963/5428
Cagnetti F, Dal Maso G, Scardia L, Zeppieri CI. Stochastic homogenisation of free-discontinuity problems.; 2018. Available from: http://preprints.sissa.it/handle/1963/35309
Boscaggin A, Zanolin F. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete & Continuous Dynamical Systems - A [Internet]. 2013 ;33:89. Available from: http://aimsciences.org//article/id/3638a93e-4f3e-4146-a927-3e8a64e6863f
Falqui G, Reina C, Zampa A. Super KP equations and Darboux transformations: another perspective on the Jacobian super KP hierarchy. J. Geom. Phys. 35 (2000), no. 2-3, 239-272 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1367
Zampieri M, Legname G, Segrè D, Altafini C. A system-level approach for deciphering the transcriptional response to prion infection. Bioinformatics (Oxford, England). 2011 Dec; 27(24):3407-14 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5745

Pages

Sign in